# SDR SWAA2022042190026

- Difficulty date: March 31, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750125
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR SUPPORT AT STA 727A+10; 727B+10; 727D+4 ; RBL 14; WL 156. / RBL 14; WL 156 FOUND TO OUT OF LIMITS WITH REMAINING OF .053' OF ORIGINAL THICKNESS .063'. IAW SRM 53-60-53-0I-2; SRM 53-00-53-1A-2 AND BAC1509-100146  DEPTH GAUGE USED ID:ATS2473 DUE:07:2022;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED DAMAGED TIE DOWN TRACK AT BS 727 TO SLICE AT BS 747+9'; RBL 14; WL 156 IAW SRM 51-40-02;[ REMOVED CARGO TRACK AT BS 747+9 TO BS 887 ; RBL 14; WL 156 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED TRACK ASSY PN 146A7501-25 COMMON TO FRAMES AND BAFFLE FROM BS727 TO BS887 IAW SRM 51-40-05; DWG 146A7500; DWG 146A7501. LOCATED AND DRILLED TRACK ASSY PN 146A7501-25 COMMON TO FRAMES AND BAFFLE FROM BS727 TO BS 747 AND BS 767 TO BS 887;RBL 14; WL156 IAW SRM 51-40-05; DWG 146A7500; DWG 146A7501;ID: 27;REV:A;OK TO INSTALL NEW CARGO TRACK ON ACB BS 727 TO BS 747 AND BS 787 TO BS 887 ; RBL 14; WL 156 INSTALLED NEW TRACK ASSY ACB FROM BS727 TO BS 747 AND BS 767 TO BS 887;RBL 14; WL156 IAW SRM 51-40-02-0G-0; DWG 146A7500;ID:0027;REV:A; DWG 146A7501;ID:0027;REV: LOCATED AND DRILLED SPLICE BETWEEN BS 747 TO BS 767; RBL 14; WL 156 IAW SRM 53-00-53-2R-3; OK TO INSTALL SPLICE; LOCATED AND DRILLED SPLICE P/N 146A7506-20 BETWEEN BS 747 TO BS 767; RBL 14; WL 156 IAW SRM 53-00-53-2R-3; OK TO INSTALL SPLICE; INSTALLED SPLICE BETWEEN BS 747 TO BS 767 ; RBL 14; WL 156 IAW SRM 53-00-53-2R-3;
